Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Headache, weakness, joint pain. Took antibiotics for Typhoid. Suggest something

Hello... My name is Toby. I was treated some weeks back for Typhoid using antibiotics after undergoing some tests in a hospital. I have started feeling light headaches again, I have sour taste in my mouth and also I feel weak. Could it be that the typhoid is returning or would you suggest I take another test to be sure. I also noticed I have pains in some of my joints.. Anyways I think the pains in my joints could be due to some excercise?? what do you think? Thank you
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Toby

Welcome to HCM

The typhoid is an infection that is caused by bacteria having its source in water. Typhoid causes generalized body weakness and bodyaches specially legs. Mostly physicians use ciprofloxacin for the treatment of typhoid but salmonella species have developed resistance to ciprofloxacin and the infection recovers after sometimes.

It is recommended to visit your doctor and have a blood test known as typhi.DOT which if have IgG positive shows chronic infection or IgM positive shows current infection. Also discuss with the use of cefexime or ceftriaxone antibiotic which are the most effective against typhoid now a days.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor